# SDR DXTA2025050903377

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 17,989 hours, 13,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 66113023
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN. REQUIRED BOTH CREW MEMBERS PUSHING WITH THEIR FEET. IT DOES NOT APPEAR THAT EITHER SEAL WAS INFLATED. CORRECTIVE ACTION; REPLACED FITTING ASSEMBLY IN DOOR PIN BELLCRANK IAW SUPPORT BRACKET ASSY AND DETAILS DRAWING NUMBER. 6611356 SHEET 4. INSTALLED DOOR SPRING AND COUNTERWEIGHT ASSEMBLY, ADJUSTED CABLE IAW 560XL AMM 52-10-03. / INSTALLED STEPS ON MAIN CABIN DOOR IAW 560XL 52-10-02.
